E. Aranda-bricaire, C. H. Moog, and J. Pomet, A linear algebraic framework for dynamic feedback linearization, IEEE Transactions on Automatic Control, vol.40, issue.1, 1994.
DOI : 10.1109/9.362886

E. Aranda, C. H. Moog, and J. Pomet, Feedback Linearization: A Linear Algebraic Approach, 22nd IEEE Conf. on Dec. and Cont., dec, 1993.

P. Brunovsk´ybrunovsk´y, A classification of linear controllable systems, Kybernetica, vol.6, pp.176-188, 1970.

B. Charlet, J. Lévine, and R. Marino, On dynamic feedback linearization, Systems & Control Letters, vol.13, issue.2, pp.143-151, 1989.
DOI : 10.1016/0167-6911(89)90031-5

B. Charlet, J. Lévine, and R. Marino, Sufficient Conditions for Dynamic State Feedback Linearization, SIAM Journal on Control and Optimization, vol.29, issue.1, pp.38-57, 1991.
DOI : 10.1137/0329002

G. Conte, A. Perdon, and C. Moog, The differential field associated to a general analytic nonlinear dynamical system, IEEE Transactions on Automatic Control, vol.38, issue.7, pp.1120-1124, 1993.
DOI : 10.1109/9.231468

URL : https://hal.archives-ouvertes.fr/hal-00409998

J. Coron, Linearized Control Systems and Applications to Smooth Stabilization, SIAM Journal on Control and Optimization, vol.32, issue.2, pp.358-386, 1994.
DOI : 10.1137/S0363012992226867

E. Delaleau, Sur les dérivées de l'entrée en représentation et Commande des systèmes non-linéaires, Thèse de l, 1993.

M. D. Di-benedetto, J. Grizzle, and C. H. Moog, Rank Invariants of Nonlinear Systems, SIAM Journal on Control and Optimization, vol.27, issue.3, pp.658-672, 1989.
DOI : 10.1137/0327035

M. Fliess, D??compositions en cascades des syst??mes automatiques et feuilletages invariants, Bulletin de la Société mathématique de France, vol.79, pp.285-293, 1985.
DOI : 10.24033/bsmf.2034

M. Fliess, Automatique et corps diff??rentiels, Forum Mathematicum, vol.1, issue.1, pp.227-238, 1989.
DOI : 10.1515/form.1989.1.227

M. F. Preprint, L. S. Ec, and . Sup, Some remarks on the Brunovsky canonical form, 1992.

M. Fliess and S. T. Glad, An Algebraic Approach to Linear and Nonlinear Control, Essays on Control: Perspectives in the Theory and its Applications, 1993.
DOI : 10.1007/978-1-4612-0313-1_8

M. Fliess, J. Lévine, P. Martin, and P. Rouchon, ON DIFFERENTIALLY FLAT NONLINEAR SYSTEMS, 2nd. IFAC NOLCOS Symposium, pp.408-412, 1992.
DOI : 10.1016/B978-0-08-041901-5.50031-2

M. Fliess, J. Lévine, P. Martin, and P. Rouchon, Sur les systèmes non linéaires différentiellement plats, C. R. Acad. Sc. Paris, pp.315-619, 1992.

). M. Fliess, J. Lévine, P. Martin, and P. Rouchon, Towards a new differential geometric setting in nonlinear control, Presented at International Geometrical Colloquium, 1993.

E. Goursat and . Leprobì-eme-de-bäcklund, Mémorial des sciences mathématiques, fasc, 1925.

R. S. Hamilton, The Inverse Function Theorem of Nash and Moser " . Bulletin (new series) of the A, pp.65-222, 1982.

A. Ilchmann, I. Nürnberger, and W. Schmale, Time-varying polynomial matrix systems, International Journal of Control, vol.40, issue.2, pp.329-362, 1984.
DOI : 10.1080/00207178408933278

B. Jakubczyk, REMARKS ON EQUIVALENCE AND LINEARIZATION OF NONLINEAR SYSTEMS, 2nd. IFAC NOLCOS Symposium, pp.393-397, 1992.
DOI : 10.1016/B978-0-08-041901-5.50028-2

B. Jakubczyk, Dynamic Feedback Equivalence of Nonlinear Control Systems, 1993.

I. S. Krasil-'shchik, V. V. Lychagin, and A. M. , Vinogradov : Geometry of Jet Spaces and Nonlinear Partial Differential Equations, Adv. Stud. on Contemporary Math, vol.1, 1986.

P. Martin, ContributionàContributionà l'´ etude des systèmes non linéaires différentiellement plats, Thèse de Doctorat, 1992.

P. Martin, A geometric sufficient condition for flatness of systems with m inputs and m+1 states, Proceedings of 32nd IEEE Conference on Decision and Control, pp.3431-3435, 1993.
DOI : 10.1109/CDC.1993.325850

P. Martin, A criterion for flatness with structure {1 4 The proceedings of that conference did unfortunately not appear. This material was subsequently published , with improvements, as " A Lie-Bäcklund approach to equivalence and flatness of nonlinear systems, Kybernetyka C. R. Acad. Sc. Paris IEEE Trans. Autom. Contr, vol.1, issue.2, pp.29-417, 1992.

P. Martin and P. Rouchon, Systems without drift and flatness, Int. Symp. on Math. Theory on Networks and Syst, 1993.

P. Otterson and G. Svetlichny, On derivative-dependent infinitesimal deformations of differentiable maps, Journal of Differential Equations, vol.36, issue.2, pp.270-294, 1980.
DOI : 10.1016/0022-0396(80)90067-4

F. A. Pirani, D. C. Robinson, and W. , Shadwick : Local jet bundle formulation of Bäcklund transformations, Mathematical Physics Studies, 1979.

). Pomet, On dynamic feedback linearization of four-dimensional affine control systems with two inputs, ESAIM: Control, Optimisation and Calculus of Variations, vol.2, issue.5, 1993.
DOI : 10.1051/cocv:1997107

URL : https://hal.archives-ouvertes.fr/inria-00073941

J. Pomet, C. H. Moog, and E. Aranda, A non-exact Brunovsk´yBrunovsk´y form and dynamic feedback linearization, Proc. 31st. IEEE Conf. Dec. Cont, pp.2012-2017, 1992.
DOI : 10.1109/cdc.1992.371444

J. Pommaret, Géométrie différentielle algébrique et théorie du contrôle, C. R. Acad. Sc. Paris, t, vol.302, pp.547-550, 1986.

D. J. Saunders, The Geometry of Jet Bundles London Math, Soc. Lect. Notes, vol.142, 1989.

W. F. Shadwick, Absolute equivalence and dynamic feedback linearization, Systems & Control Letters, vol.15, issue.1, pp.35-39, 1990.
DOI : 10.1016/0167-6911(90)90041-R

E. D. Sontag, Finite-dimensional open-loop control generators for non-linear systems, International Journal of Control, vol.47, issue.2, pp.537-556, 1988.
DOI : 10.1080/00207178808906030

H. J. Sussmann and V. Jurdjevic, Controllability of nonlinear systems, Journal of Differential Equations, vol.12, issue.1, pp.95-116, 1972.
DOI : 10.1016/0022-0396(72)90007-1

A. M. Vinogradov, Local symmetries and conservation laws, Acta Applicandae Mathematicae, vol.5, issue.1, pp.21-78, 1984.
DOI : 10.1007/BF01405491

J. C. Willems, Paradigms and puzzles in the theory of dynamical systems, IEEE Transactions on Automatic Control, vol.36, issue.3, pp.259-294, 1991.
DOI : 10.1109/9.73561

W. A. Wolovich, Linear multivariable systems, Applied mathematical sciences, 1974.
DOI : 10.1007/978-1-4612-6392-0